# SDR CA110830019

- Difficulty date: August 27, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pump
- Part number: 0292005310
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN)  OIL PRESSURE LIGHT ILLUMINATED FOLLOWED A LOW PRSSURE INDICATION ON THE PRESSURE GUAGE (4 PSI AND DECREASING RAPIDLY). POWER REDUCED, ENGINE SHUTDOWN.  PRIORITY CLEARANCE WAS GIVEN TO LAND.  A RUN ON LANDING WAS MADE AT A LOW POWER SETTING.  ACFT TAXIED TO RAMP.  ENGINEERS INSPECTED AND FOUND BROKEN DRIVE SHAFT ON THE OIL PUMP.
